A new method to solve an identification problem for a possibly degenate evolution equation is described.Some applications to partial differential equations are given.

Perturbation methods for inverse problems related to degenerate differential equations / Favini A.. - In: JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS. - ISSN 2313-8106. - STAMPA. - 1:2(2014), pp. 32-44.

Perturbation methods for inverse problems related to degenerate differential equations

FAVINI, ANGELO
2014

Abstract

A new method to solve an identification problem for a possibly degenate evolution equation is described.Some applications to partial differential equations are given.
2014
Perturbation methods for inverse problems related to degenerate differential equations / Favini A.. - In: JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS. - ISSN 2313-8106. - STAMPA. - 1:2(2014), pp. 32-44.
Favini A.
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/404556
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact